Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why is my period is lasting so long?

Hi. I am 27 years old and lately my period has been different. I normally bleed for about 5 days starting out heavy ang getting lighter. But last month it started out light and only lasted for 3 days. And this month I have been bleeding for 8 days already and it has gotten lighter but its still heavy enough that I have to wear a pad. What s going on?
Asked On : Thu, 17 Mar 2011
Answers:  2 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response
Looks like you are having hormonal disturbances, you will need an USG scan and consult a OBG doctor. She might put you on a hormonal tablet like Pause MF.
Answered: Thu, 17 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
These are just routine hormonal changes and every low flow period is almost always followed by a compensatory heavy and longer period.There is nothing to worry. Your next period is likely to be normal. Just wait and watch.
Dr. Rakhi Tayal
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor